The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Discussion of “Coauthorship and citation networks for statisticians”Mladen Kolar and Matt TaddyVolume 10, Number 4 (2016)
Measuring reproducibility of high-throughput experimentsQunhua Li, James B. Brown, Haiyan Huang, and Peter J. BickelVolume 5, Number 3 (2011)
Random survival forestsHemant Ishwaran, Udaya B. Kogalur, Eugene H. Blackstone, and Michael S. LauerVolume 2, Number 3 (2008)
Deriving chemosensitivity from cell lines: Forensic bioinformatics and reproducible research in high-throughput biologyKeith A. Baggerly and Kevin R. CoombesVolume 3, Number 4 (2009)
Coordinate descent algorithms for lasso penalized regressionTong Tong Wu and Kenneth LangeVolume 2, Number 1 (2008)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: --
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aoas